RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2012, Volume 92, Issue 2, Pages 202–215 (Mi mz8932)  

On Compact Aspherical Homogeneous Manifolds of Dimension $\le7$

V. V. Gorbatsevich

Moscow State Aviation Technological University, Moscow

Abstract: In the paper, a classification of aspherical compact homogeneous manifolds of dimension less than or equal to $7$ is discussed.

Keywords: aspherical manifold, compact manifold, homogeneous manifold, Lie group, fiber bundle, solvmanifold, plesiocompactness, homotopy group

DOI: https://doi.org/10.4213/mzm8932

Full text: PDF file (498 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2012, 92:2, 186–196

Bibliographic databases:

Document Type: Article
UDC: 512.816
Received: 12.10.2011

Citation: V. V. Gorbatsevich, “On Compact Aspherical Homogeneous Manifolds of Dimension $\le7$”, Mat. Zametki, 92:2 (2012), 202–215; Math. Notes, 92:2 (2012), 186–196

Citation in format AMSBIB
\Bibitem{Gor12}
\by V.~V.~Gorbatsevich
\paper On Compact Aspherical Homogeneous Manifolds of Dimension $\le7$
\jour Mat. Zametki
\yr 2012
\vol 92
\issue 2
\pages 202--215
\mathnet{http://mi.mathnet.ru/mz8932}
\crossref{https://doi.org/10.4213/mzm8932}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3201556}
\zmath{https://zbmath.org/?q=an:1262.53045}
\elib{http://elibrary.ru/item.asp?id=20731582}
\transl
\jour Math. Notes
\yr 2012
\vol 92
\issue 2
\pages 186--196
\crossref{https://doi.org/10.1134/S0001434612070218}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000308042500021}
\elib{http://elibrary.ru/item.asp?id=20473523}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84865734993}


Linking options:
  • http://mi.mathnet.ru/eng/mz8932
  • https://doi.org/10.4213/mzm8932
  • http://mi.mathnet.ru/eng/mz/v92/i2/p202

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:209
    Full text:32
    References:18
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019